and if so have you had any side affects? i worry about thi skin. what are the signs?
Not all side–effects occur in all patients as everyone responds differently.
The side-effects are related to the amount of steroid a patient takes in his/her daily dose, and the length of time the patient remains on the medication.
Prednisone can cause “thin skin”. Patients on moderate to high doses of prednisone often notice that they bruise easily, even with only slight trauma.
You should discuss the risks of taking prednisone and the benefits with your doctor if you are concerned.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Systemic Lupus Erythematosus - I just got back home a few day back after a episode of pericarditis.?
Posted 13 Mar 2010 • 3 answers
I am on 80 mg of prednisone a day for a lupus flareup. Could the meds be causing the symptoms below?
Posted 7 May 2010 • 1 answer
Systemic Lupus Erythematosus - Does anyone mind telling me how they were diagnosed. I just went for?
Posted 1 Oct 2011 • 5 answers
Posted 6 Nov 2015 • 2 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers